Hi. I'll try to give a short baseline. I have had xanthelasma above both eyes toward the nose for about 8 years now ~each the size of two pencil erasers. I was told they are not to be of any concern other than looks. I had my cholesterol test 4 years ago and it was really good. Though I do take Lopressor, low dose aspirin and Diazide/ maxide for BP and HR issues and edema. In the last year or so I started on Lipitor due to these patches and high hsCRP levels. Later in ~April of 08 I was diagnosed with hypothyroidism, gained a lot of weight and started on Levothyroxine.
This morning (my eyes and face are puffy and bumpy in the AM...yay lol) I woke up and when I looked in the mirror I have two blood spots on the one eyelid in the orangish patch. My skin has been very dry and itchy, my head very itchy (using Nizoral shampoo), and my hair has been thinning. The hair on my legs has stopped growing and is smooth and some other parts. Sort of don't mind that. LOL
When I'm cut I usually don't bleed hardly at all. It just forms black balls sort of. I do get red spots on my belly but they just turn into black round freckles. I don't know if that has to deal with anything though. Another topic is in between my should blades by my neck itches alot; but, when I scratch at it, it feels sun burnt.
I understand a lot of the issues could be thyroid related; but, should I be concerned with the dark blood spots on the xanthelasma patch? Any other comments would be a plus; but, this is the one I am most curious about I guess. Or is their some kind of picture in here that could tie them all together.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.